# SDR AWXA200200198

- Difficulty date: March 7, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 40,234 hours, 18,723 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3080
- Condition: Dented
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - GROUND DAMAGE - "S" - WHILE AIRCRAFT WAS PARKED AT GATE A BAGGAGE CART WAS BLOWN INTO THE AIRCRAFT BY A GUST OF WIND STRIKING THE AIRCRAFT JUST AFT OF THE AFT CARGO DOOR DAMAGING EXTERNAL SKIN AND FRAME FLANGE BETWEEN STR 37 R/H AND STR 38 R/H, FR 30. **SUPP** MAINTENANCE REMOVED STRINGER TO FRAME CLIPS AT STR 37 R/H, AND STR 39 R/H, FR 30 TO FACILITATE REPAIR OF SKIN. DAMAGED AREA OF SKIN WAS REMOVED AND DOUBLER WAS FABRICATED FROM 2024T3.080 AND INSTALLED IAW SRM 53-00-11, FIG. 201. STRINGERS WERE REINSTALLED TO FRAME CLIPS AT STR 37 R/H AND STR 39 R/H, FR 30 IAW SRM 51-42-00.
